Results 1 to 10 of 10

Thread: Vitamin B Complex/side effects - please help!

  1. #1

    Vitamin B Complex/side effects - please help!

    I took my first dose of Vitamin B complex yesterday in the morning, with my breakfast. I'm usually quite lethargic and by the afternoon I was very productive/energetic. My brain felt extremely switched on and strange. But I didn't feel especially on the edge of anxiety like I normally do, I had nervous type energy but I felt fairly happy/good about myself. So I felt really positive.

    But during the evening, after dinner, I had a very sudden, very intense spike of panic. It scared the hell out of me because it was super strong and came out of nowhere. Usually I get 'warning' signs of anxiety like that and it creeps up on me, this was more like a shock to the chest and then I had all my usual symptoms of panic (racing heart, feelings of oncoming stomach upset, etc) but much worse than usual.

    I managed to exercise to get rid of most of it, but the shakiness lingered and I felt on edge for the rest of the night and couldn't sleep. Today I decided not to take the Vitamin B complex, but I feel the same (anxiety all day, on the verge of severa panic attacks). So it's like me 'normally,' except a little worse, like me on a bad day.

    Could this really be because of one dose of Vitamin B complex? It seems silly when I say it, because I only took it once, and I can't believe it affected me that quickly (both the positives and the negatives). Is that even possible, or would I need to take it for a longer period to see any effects at all? Has anyone else experienced such sudden side effects with it?

    I don't know whether to just quit taking it because of how I feel currently/that incident yesterday. Maybe I should keep taking it and see whether I improve? If anyone has taken Vitamin B complex and felt worse (not the same) before they felt better I'd love to know, or any other advice you may have.

    Thank you

  2. #2
    Join Date
    Sep 2009
    Posts
    2,392

    Re: Vitamin B Complex/side effects - please help!

    This is quite interesting, I take inositol which is a B vitimin and experience "highs", but when I am in a good mood like this when I feel energetic, want to eat a lot and everything seems funny, I'm still pretty anxious.
    I'm not even sure it's related to the inositol though as I had this before taking that. What I think it is is that I am depressed a lot of the time and used to being depressed. When I have these moments of clarity and happiness, with or without the anxiety, I get too happy that I am feeling so happy! So the energy builds up and I can imagine that would cause quite an intense panic. Then when I am down, I feel really down about being down and it makes me worse. So it's a momentum thing. Does that make sense?

    ---------- Post added at 23:31 ---------- Previous post was at 23:21 ----------

    Another theory, maybe we are simply not used to feeling normal?
    __________________
    KEEP
    CALM

    AND
    'AV A
    PASTY

  3. #3

    Re: Vitamin B Complex/side effects - please help!

    I just asked this question on a different site, and still awaiting answers. I too, have had the same reaction to taking B Complex vitamins. I am B12 deficient, so I always take a B12 ONLY pill, but I found a new B12 that was supposedly "all natural" no fillers and such, but it does contain Super B Complex. I took it for 4 days, and for those four days my anxiety and panic were through the roof, and I had such horrible palpitations with it.

    I figured it HAS to be the B Complex because I didn't have that problem with just the B12 alone. It has been 2 days since I took any of the pills, but it still feels like my anxiety and panic are worse, and I'm wondering how long it's gonna take to get back to my usual anxious self. This anxiety and panic I'm feeling right now is like none that I've ever felt before. I take my xanax and that doesn't even seem to help!

    I also noticed that it would get worse around the same time in early evening, and then I'd have a horrible time trying to sleep. Glad I'm not the only one this happened to, not that I'm happy that you are also going through it, but just relieved to know that it's not just me that it has affected this way. Hope you are feeling better!

  4. #4
    Join Date
    Jun 2008
    Posts
    767

    Re: Vitamin B Complex/side effects - please help!

    Its interesting as I've been taking a vit B tablet for the last two days, and my anxiety has been greater than usual. I'm also getting bedded in to a new medication as well which means that my central nervous system is fairly sensitive as well - for example, caffeine and alcohol and a no no. I'm not going to take the b-vitamin tomorrow morning and see how I get on.
    __________________
    Today's mood rating - calculation in progress.

  5. #5
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Vitamin B Complex/side effects - please help!

    Hi i tried to take a vitamin B complex thinking it would help my anxiety and my anxiety and panic went through the roof the roof after taking it, after looking into it further apparently this can happen Im i stopped immediately x x
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  6. #6
    Join Date
    Mar 2013
    Posts
    742

    Re: Vitamin B Complex/side effects - please help!

    I had a reaction to a B complex I took - my hands swelled up and my heart started to race. I think you have to be careful about what you buy and what's in it. I only take what my naturopath recommends to me now as a lot of the stuff you buy is crap and could be dangerous.

  7. #7
    Join Date
    Feb 2013
    Posts
    140

    Re: Vitamin B Complex/side effects - please help!

    I take a Stress B-Complex, which helps a bit of my anxiety.
    __________________
    Diagnosis: ADHD (Combined Type) with GAD. Had Post Concussive Syndrome, as well as Occipital Neuralgia and IBS. Recovered from PCS in May 2013. Diagnosed with a kidney disease called Gitelman Syndrome in November 2015.

    On natural remedies currently.

    L-tryptophan and magnesium glycinate

    Also taking: potassium chloride er

  8. #8
    Join Date
    Jun 2010
    Posts
    693

    Re: Vitamin B Complex/side effects - please help!

    yes - i started vit b also and anxiety goes through the roof when i take it for more than 2 days in a row

  9. #9

    Re: Vitamin B Complex/side effects - please help!

    Vitamin B12 is a water soluble vitamin necessary for a natural cell process. It is just a component of a list of cobalt that contains B complex nutritional vitamins that happen to be also referred to as cobalamins. Just like some other B nutritional vitamins, vitamin B12 is very important for the metabolic processes. It can also help with the development of red bloodstream cells as well as in preserving the central nervous system. It can be present in the majority of food items that can come from animal goods such as lean meats, seafood, and shell seafood, meat and milk products.

  10. #10

    Re: Vitamin B Complex/side effects - please help!

    A few months ago I took Vitamin B Complex for my anxiety. It solved. But the problem I got is because of using it. I feel a little weak physically. Such as getting a little more sleep, Making it a little harder to adapt to the weather outside, and Feeling a little unusual when I suddenly get up from somewhere. But when my anxiety problem goes away and stops taking vitamins. Then there was no such problem. Now it depends on vitamin B and why you are taking it. Every medicine has some side effects. However, it depends on the use. You are taking vitamins because of the problem. It is better to leave it as soon as the problem is solved.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Vitamin B Complex + Multi vitamin
    By Wuboo in forum Medication
    Replies: 3
    Last Post: 22-01-12, 17:35
  2. Vitamin B complex
    By charlotte83 in forum Natural Remedies
    Replies: 1
    Last Post: 06-04-09, 18:03
  3. Vitamin B Complex/Vitamin B's
    By Lilith1980 in forum Medication
    Replies: 4
    Last Post: 21-10-07, 14:09
  4. Vitamin B Complex.
    By laney in forum Natural Remedies
    Replies: 3
    Last Post: 14-11-06, 17:07
  5. Vitamin B Complex
    By W.I.F.T.S. in forum Natural Remedies
    Replies: 1
    Last Post: 22-06-06, 23:07

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •